# SDR SWIA202162062

- Difficulty date: October 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Wrinkled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AIRCRAFT POWER ON AN UNCOMMANDED FLAP DEPLOYMENT CAUSED WRINKLING OF THE RH OUTBOARD FLAP PANEL     (C-CHECK RO 10/29/2021)    REPLACED RH OUTBD FLAP PANEL WITH SERVICABLE PANEL REF CRJ-700 AMM 27-52-29-400-801-A02. OPS AND RIG CHECK GOOD SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
